MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5450815114
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Product not returned.
 
Event or Problem Description
It was reported via medwatch report # (b)(4) that the tip broke into 2 pieces during a lefort 1, bilateral sagittal split osteotomy procedure.It was also reported that there were no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully with a replacement device.
 
Additional Manufacturer Narrative
H6: the device was not returned for investigation.The quality investigation is complete.
 
Event or Problem Description
It was reported via medwatch report # 0501120000-2019-8008 that the tip broke into 2 pieces during a lefort 1, bilateral sagittal split osteotomy procedure.It was also reported that there were no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully with a replacement device.

Brand Name
SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9437993
Report Number0001811755-2019-03988
Device Sequence Number16720842
Product Code LFL
UDI-Device Identifier37613252518403
UDI-Public37613252518403
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K020220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2021
Device Catalogue Number5450815114
Device Lot NumberM0017202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1